I am wondering the same thing and I been trying to get my doctor to quit focusing on the insulin resistance/Diabetes(? still waiting for test results form this week) and focus on something else.
She has said my thryoid is enlarge so I am having a ultrasound on that next week.
And she ordered my diabetic blood work.
I am a psorarsis suffer as well since 6 years old. Typical Psorasis is usually skin. But it can have a very bad affect on the heart, liver, kidneys, eyes, ect…
My psorarsis has always been a minimum and on my head mostly with a patch or so showing up on my leg or butt sometimes.
Now my psorarisis is on my face, my butt, my eyes, my feet and just breaking out.
I asked my endo if there is any correlation and she said yes it is autoimmune disease that can affect insulin levels.
So the question is like you said is something else causing this two things to go wacko or what.
That is why I am here hoping to help others and hoping others can share there information with me. And between us all we can figure out what is best for ourselves.
I am tired, I took 10 byetta and 500 of metformin and by BG for the first time is 91 after 1.5 hours… But I want to sleep.I also want to throw up I should not have taken the too together…
Thanks for you input, I will check out the anxiety. I have thought about that. I have never had it. People at work call me fastidious though (overly perfectionistic) always thinking of what if.
How does one all of a sudden have an anxiety disorder though?
I am scared to goto a psychitrist cause I don’t want to be classified as nuts and doctors quite looking for what is wrong. I have seen it done before with people who are depressed. Medical community often labels them that then if they feel tired, lethargic, or any other physical symptom it must be depression. Sometimes it is and sometimes it isn’t.
thing is I always been very active person, always did stuff, always was the most patient with people always making people feel better.
Now that is being covered over by whatever is wrong with me.
Sorry I babbled…
But thanks so much for your time and help!